Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ \Phi $-like holomorphic functions in $ {\bf C}\sp{n}$ and Banach spaces


Author: Kenneth R. Gurganus
Journal: Trans. Amer. Math. Soc. 205 (1975), 389-406
MSC: Primary 32A99; Secondary 30A32, 46G20
DOI: https://doi.org/10.1090/S0002-9947-1975-0374470-1
MathSciNet review: 0374470
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, L. Brickman introduced the concept of $ \Phi $-like holomorphic functions as a complete generalization of starlike and spirallike functions of a single complex variable. In the present paper, the author extends this work to locally biholomorphic mappings of several complex variables and then to locally biholomorphic mappings defined in an arbitrary Banach space. Complete characterizations of univalency and starlikeness of locally biholomorphic maps in general Banach spaces are obtained.


References [Enhancements On Off] (What's this?)

  • [1] L. Brickman, $ \Phi $-like analytic functions. I, Bull. Amer. Math. Soc. 79 (1973), 555-558. MR 0330432 (48:8769)
  • [2] J. R. Giles, Classes of semi-inner-product spaces, Trans. Amer. Math. Soc. 129 (1967), 436-446. MR 36 #663. MR 0217574 (36:663)
  • [3] E. Hille, Methods in classical and functional analysis, Addison-Wesley, Reading, Mass., 1972. MR 0463863 (57:3802)
  • [4] T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. MR 37 #1820. MR 0226230 (37:1820)
  • [5] G. E. Ladas and V. Lakshmikantham, Differential equations in abstract spaces, Academic Press, New York, 1972. MR 0460832 (57:824)
  • [6] G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 24 #A2860. MR 0133024 (24:A2860)
  • [7] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 24 #A2248. MR 0132403 (24:A2248)
  • [8] T. Matsuno, On star-like theorems and convex-like theorems in the complex vector space, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 5 (1955), 88-95. MR 18, 329. MR 0080931 (18:329d)
  • [9] L. Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag, New York, 1969. MR 40 #7787. MR 0254579 (40:7787)
  • [10] J. A. Pfaltzgraff, Subordination chains and univalence of holomorphic mappings on $ {C^n}$, Math. Ann. 210 (1974), 55-68. MR 0352510 (50:4997)
  • [11] R. M. Redheffer, The theorems of Bony and Brezis on flow-invariant sets, Amer. Math. Monthly 79 (1972), 740-747. MR 46 #2166. MR 0303024 (46:2166)
  • [12] W. Rudin, Functional analysis, McGraw-Hill, New York, 1973. MR 0365062 (51:1315)
  • [13] T. J. Suffridge, The principle of subordination applied to functions of several variables, Pacific J. Math. 33 (1970), 241-248. MR 41 #5660. MR 0261040 (41:5660)
  • [14] -, Starlike and convex maps in a Banach space, Pacific J. Math. 46 (1973), 575-589. MR 0374914 (51:11110)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A99, 30A32, 46G20

Retrieve articles in all journals with MSC: 32A99, 30A32, 46G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0374470-1
Keywords: Univalent, starlike, spiral-like, $ \Phi $-like, Banach space, semi-inner product, holomorphic function
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society